# SDR DHL2005806505

- Difficulty date: August 22, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING OB EXTENDED L/E SLOT SPLICE CRACKED 10 IN STA XFS 207.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG. 1, SRM 57-3-3 FIG. 3 SHEET 1. REMOVED CRACKED SPLICE IAW SRM 57-1-0 PG. 1, SRM 51-1-21, SRM 51-1-20D. FABRICATED NEW SPLICE IAW SRM 57-3-3 FIG 3 SHEET 1 ITEM G, SRM 51-1-4 PG. 1. CLEANED, TREATED AND PRIMED AREA AND NEW SPLICE IAW SRM 51-1-8B. INSTALLED NEW SPLICE IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
